# SDR FDEA2020010970033

- Difficulty date: January 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 1 LEADING EDGE SLAT CRUISE PERFORMANCE FILLET RIB FOUND CRACK   AT STATION XIS 150.74 LEFT WING - NO 1 LEADING EDGE SLAT CRUISE PERFORMANCE FILLET CRACKED RIB AT   STATION XIS 150.74 CARRIED OUT REPAIR AS PER SRM 57-40-71-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
